Skip navigation
Por favor, use este identificador para citar o enlazar este ítem: http://uvadoc.uva.es/handle/10324/21411
Título: Numerical Analysis of a Size-Structured Population Model with a Dynamical Resource
Autor: Angulo Torga, Óscar
López Marcos, Juan Carlos
López Marcos, Miguel Ángel
Año del Documento: 2014
Editorial: Biomath Forum
Descripción: Producción Científica
Documento Fuente: Biomath: International Journal on Mathematical Methods and Models in Biosciences. Vol 3, No 1, 2014
Resumen: In this paper, we analyze the convergence of a second-order numerical method for the approximation of a size-structured population model whose dependency on the environment is managed by the evolution of a vital resource. Optimal convergence rate is derived. Numerical experiments are also reported to demonstrate the predicted accuracy of the scheme. Also, it is applied to solve a problem that describes the dynamics of a Daphnia magna population, paying attention to the unstable case.
Materias (normalizadas): Análisis numérico
Población
ISSN: 1314-7218
Revisión por Pares: SI
DOI: http://dx.doi.org/10.11145/209
Patrocinador: Junta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA191U13)
Version del Editor: www.biomathforum.org/
Idioma: eng
URI: http://uvadoc.uva.es/handle/10324/21411
Derechos: info:eu-repo/semantics/openAccess
Aparece en las colecciones:DEP51 - Artículos de revista

Ficheros en este ítem:
Fichero Descripción TamañoFormato 
Biomath-Numerical-Analysis-Size-Structured.pdf732,72 kBAdobe PDFThumbnail
Visualizar/Abrir

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons Creative Commons

Comentarios
Universidad de Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC